# SDR HALA2016120900529

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 67,096 hours, 2,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 33282290002
- Part serial: 67096
- Condition: Faulted
- Location: Apu
- Part time: 67,096 hours, 2,583 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON APU START UP, AFTER LANDING, ECAM CAUTION "FUEL APU AFT PUMP FAULT. CAUTION CONDITION INTERMITTENT.  FOUND APU AFT PUMP FAULT ON FCMC GRD REPORT. REMOVED AND REPLACED APU AFT PUMP (3QC) PER AMM 28-22-52-400-801-A. OPS CHK OK. A/C OK FOR SVC. PUMP, FUEL FEED OFF 33-2822-9-0002 67096 ON 33-2822-9-0002 14455. UPON APU START ECAM FUEL APU AFT PUMP FAULT. T/S PER TSM 28-22-00 MSG CLEARED APU OPS NORMAL.
